The theory of value in security markets
Darrell Duffie
Chapter 31 in Handbook of Mathematical Economics, 1991, vol. 4, pp 1615-1682 from Elsevier
JEL-codes: C0 (search for similar items in EconPapers)
Date: 1991
References: Add references at CitEc
Citations: View citations in EconPapers (5)
Downloads: (external link)
http://www.sciencedirect.com/science/article/B7P5Y ... ed9fe6af41b9db71db4c
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matchp:4-31
Access Statistics for this chapter
More chapters in Handbook of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().